# SDR COMA0560073

- Difficulty date: January 23, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 8,536 hours, 7,683 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810016
- Part serial: 1478
- Condition: Faulty
- Location: Cockpit
- Part time: 8,046 hours, 6,714 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5251 DURING TAKEOFF RECEIVED FLAGS ON CAPTAINS FLIGHT DISPLAY FOLLOWED BY LOSS OF ADI SCREEN.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE NR 1 PRIMARY FLIGHT DISPLAY.
